RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 39, Issue 2  


Rational trigonometric sums on “algebraic varieties”
S. A. Stepanov
161
Canonical form of automorphisms of the group $\mathrm{SL}_2$ over rings close to fields
V. Ya. Bloshchitsyn
175
Boolean rings
E. M. Vechtomov
182
Isomorphisms of groups rich in projective transvections
V. M. Petechuk
186
A test for Chebyshev systems
L. G. Labsker
196
Properties of the maximal function of a measure $\nu$ with respect to a measure $\mu$
T. P. Lukashenko
212
Functions with a $\mathscr D_*$-integrable symmetric derivative
S. P. Ponomarev
221
Uniform convergence of Lagrange interpolation processes
Al. A. Privalov
228
Some extremal properties of nonnegative trigonometric polynomials
A. V. Reztsov
245
An example in the theory of stability of equations with delay
V. G. Kurbatov
253
Mappings which are global homeomorphisms
R. S. Sadyrkhanov
260
Existence of superposition bases in countable primitively recursively closed classes
S. S. Marchenkov
268
$M$-curves of degree 9: New prohibitions
A. B. Korchagin
277
Moments of separable statistics in a generalized distribution scheme
G. I. Ivchenko
284
Rate of convergence in the central limit theorem for sequences with mixing
P. M. Lappo
295
ongratulation
300
 Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019